Affordable Access

Publisher Website

A generalization of theZexpansion scheme in atoms

Authors
Journal
Chemical Physics Letters
0009-2614
Publisher
Elsevier
Publication Date
Volume
61
Issue
3
Identifiers
DOI: 10.1016/0009-2614(79)87185-7
Disciplines
  • Physics

Abstract

Abstract A perturbation theory is described which recovers the ordinary Z-expansion scheme in the limit Z → =. It introduces nonintegral principal quantum numbers and orbitals of analytical form which is more realistic than hydrogen-like orbitals.

There are no comments yet on this publication. Be the first to share your thoughts.